# SDR AALA201507239005

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BATTERY AT L1 DOOR ATTENDANT SEAT REQUIRES REPLACEMENT.  R & R FLASHLIGHT BATTERY IAW AMM 25-64-00-902-037.
